MAUDE Adverse Event Report: COVIDIEN ARGYLE; CATHETER, VENTRICULAR, GENERAL & PLASTIC SURGERY

COVIDIEN ARGYLE; CATHETER, VENTRICULAR, GENERAL & PLASTIC SURGERY
Model Number 8888572545
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reports the doctor had placed the chest tube during open heart and was being removed on (b)(6) 2017 when it broke off into the patient.The customer further reports they had to do surgery to remove the broken catheter.
 
Additional Manufacturer Narrative
A query of non conformance reports (ncr)¿s was reviewed and confirmed that there is no ncr for this lot number.Since this complaint has been pending additional information from the customer for a period of more than 60 days and as the sample is not available for evaluation nor were photographs provided the issue could not be confirmed.The root cause and corrective actions could not be identified since the sample was not received for evaluation.This complaint will be closed with no further action; if sample is available later on, the complaint will be reopen for updated if it¿s required.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
ARGYLE
Common Device Name
CATHETER, VENTRICULAR, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad
industrial
tijuana,mx
MDR Report Key6550785
Report Number9612030-2017-05068
Device Sequence Number13705736
Product Code GBS
UDI-Device Identifier20884521025452
UDI-Public20884521025452
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number8888572545
Device Catalogue Number8888572545
Device Lot Number162950135
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/07/2017
Supplement Date Received by Manufacturer04/07/2017
Initial Report FDA Received Date05/06/2017
Supplement Report FDA Received Date12/19/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;